I have been taking one 10-325 Vicodin every four hours for three weeks due to spine surgery and shingles on top of that. Today I lowered it to one 7.5-325 every four hours. I plan on doing that for a week then going down to one 5-325 every four hours. I'm just not sure where to go from there. I know I'm withdrawing because I feel nauseous often. I'm very aware that most ppl on this site have it so much harder than me but I still need advice. I've always been very susceptible to narcotics and have to go through withdrawals every time they are prescribed but I've never had to take more than one Vicodin (a day) before. I know there are things at the drug store to help me but "what". I do have a hot tub for RLS and Benedryl actually GIVES me RLS so Tylenol PM and the like are out. Any advice will be greatly appreciated.
Yaya7862; Yes it sounds like you do know what your doing but many at the last you put was 5.325 is you can try and stretch them out longer than every 4 hours for one, Then the next step would take 1/2 tablet every 4 to 6 hours for the week the little less Tylenol in that should not make any difference. then because you were on it for a shorter period you could try to stretch the 1/2 tablet to every 6 to 8 hours. NOW because of you extra sensitive if you have too much problem you really could call the doctor now and get a tapering off schedule and sometimes they can use something with it that is not a narcotic but helps block the withdrawals. Best of luck to you. But it should be just fine but if it is extra difficult please call your doctor and see what the doctor wants to do.
- Vicodin Information for Consumers
- Vicodin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vicodin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Apr 2011 • 4 answers
Posted 10 Nov 2014 • 2 answers
Posted 25 Mar 2015 • 3 answers
Herpes Zoster - I have shingles, about 2 weeks now, anyone ha e any success with any topical creams?
Posted 26 Jun 2016 • 1 answer
Posted 28 Nov 2016 • 0 answers